Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 166, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 24, 2006, 1:32 AM CDT for Racine County, Waukesha County, Wisconsin. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2006, 1:32 AM CDT (06:32 UTC)
- Expired
- Aug 24, 2006, 2:30 AM CDT
- In force
- 58 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Racine County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 34 km from the middle of the area, began a volume at 06:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 1:34 AM CDT | HAIL 1 | 2 N Big Bend, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 9:49 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 240632
SVRMKX
WIC101-133-240730-
/O.NEW.KMKX.SV.W.0166.060824T0632Z-060824T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
132 AM CDT THU AUG 24 2006
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN
RACINE COUNTY IN SOUTHEAST WISCONSIN
* UNTIL 230 AM CDT
* AT 129 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BIG BEND...OR ABOUT NEAR MUKWONAGO...AND MOVING SOUTHEAST AT 20
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WIND LAKE AND WATERFORD NORTH BY 140 AM CDT...
ROCHESTER BY 145 AM CDT...
EAGLE LAKE BY 155 AM CDT...
STURTEVANT BY 220 AM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4298 8823 4286 8840 4284 8829 4269 8822
4268 8780 4285 8806
$$
REM4 follow-up statements
000
WWUS53 KMKX 240642
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
140 AM CDT THU AUG 24 2006
WIC101-133-240730-
/O.CON.KMKX.SV.W.0166.000000T0000Z-060824T0730Z/
WAUKESHA WI-RACINE WI-
140 AM CDT THU AUG 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR RACINE AND SOUTHERN WAUKESHA COUNTIES...
AT 137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BIG BEND AND WIND LAKE...MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WIND LAKE AND WATERFORD BY 145 AM CDT...
ROCHESTER BY 150 AM CDT...
NORTH CAPE AND EAGLE LAKE BY 200 AM CDT...
FRANKSVILLE BY 215 AM CDT...
STURTEVANT BY 225 AM CDT...
ELMWOOD PARK BY 230 AM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHERN WISCONSIN.
LAT...LON 4298 8823 4286 8840 4284 8829 4269 8822
4268 8780
$$
MBK000
WWUS53 KMKX 240651
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
150 AM CDT THU AUG 24 2006
WIC101-133-240730-
/O.CON.KMKX.SV.W.0166.000000T0000Z-060824T0730Z/
WAUKESHA WI-RACINE WI-
150 AM CDT THU AUG 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR RACINE AND SOUTHERN WAUKESHA COUNTIES...
AT 134 AM CDT...TRAINED WEATHER SPOTTERS REPORTED ONE INCH HAIL IN
THE TOWN OF VERNON...OR ABOUT 2 MILES NORTH OF BIG BEND...IN
SOUTHERN WAUKESHA COUNTY. THE SEVERE THUNDERSTORM PRODUCING THE
LARGE HAIL WAS NOW LOCATED NEAR WIND LAKE...MOVING SOUTHEAST AT 25
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NORTH CAPE BY 205 AM CDT...
EAGLE LAKE BY 210 AM CDT...
FRANKSVILLE...STURTEVANT AND ELMWOOD PARK BY 230 AM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHERN WISCONSIN.
LAT...LON 4298 8823 4286 8840 4284 8829 4269 8822
4268 8780
$$
MBK000
WWUS53 KMKX 240712
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
211 AM CDT THU AUG 24 2006
WIC133-240721-
/O.CAN.KMKX.SV.W.0166.000000T0000Z-060824T0730Z/
WAUKESHA WI-
211 AM CDT THU AUG 24 2006
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAUKESHA COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WARNING IN EFFECT FOR SOUTHERN WAUKESHA
COUNTY UNTIL 230 AM HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHERN WISCONSIN.
LAT...LON 4284 8806 4284 8830 4277 8826 4269 8822
4268 8780
$$
WIC101-240730-
/O.CON.KMKX.SV.W.0166.000000T0000Z-060824T0730Z/
RACINE WI-
211 AM CDT THU AUG 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR RACINE COUNTY...
AT 206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
STURTEVANT...OR ABOUT NEAR UNION GROVE...MOVING SOUTHEAST AT 30 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHERN WISCONSIN.
LAT...LON 4284 8806 4284 8830 4277 8826 4269 8822
4268 8780
$$
MBK000
WWUS53 KMKX 240732
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
232 AM CDT THU AUG 24 2006
WIC101-240742-
/O.EXP.KMKX.SV.W.0166.000000T0000Z-060824T0730Z/
RACINE WI-
232 AM CDT THU AUG 24 2006
...THE SEVERE THUNDERSTORM WARNING FOR RACINE COUNTY EXPIRES AT 230
AM CDT...
THE SEVERE THUNDERSTORM WARNING FOR RACINE COUNTY HAS BEEN ALLOWED
TO EXPIRE AT 230 AM. THE THUNDERSTORM HAS WEAKENED BELOW SEVERE
LEVELS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHERN WISCONSIN.
LAT...LON 4284 8806 4284 8830 4277 8826 4269 8822
4268 8780
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:15 PM CDT, 10 hours 17 minutes earlier.
Area forecast discussion, Aug 23, 3:15 PM CDT, 10 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT WED AUG 23 2006 .DISCUSSION...FORECAST CONCERNS ON REPEATED BOUTS OF CONVECTION EXPECTED INTO FIRST DAYS OF EXTENDED PERIOD. BRIEF SUMMARY DUE TO ONGOING SEVERE THREAT. MANY FACTORS COMING TOGETHER ACRS SRN WI NEXT SEVERAL HOURS. OUTFLOW BOUNDARY FROM NORTHERN CONVECTION GETTING STRENGTHENED BY LAKE BREEZE BOUNDARY ACRS CENTRAL INTO SERN CWA. ALREADY HAD ONE SVR ISSUED FOR KRAC AREA. INCRG LOW LVL CONV AS SWLY WNDS IN SWRN AREAS SHOWING WIND GUSTS OF 15 TO 20 KTS AND SPC MESOANAYLSIS SHOWING STRONG INCR IN LOW LEVEL CON ACRS CENTRAL AREAS. SB CAPE NOW EXCEEDING 3000 J/KG AND 3KM VGP AT 0.4. HENCE TOR WATCH IN EFFECT UNTIL 03Z. SB CONVECTION NOT AS LKLY IN NERN AREAS DUE TO COOLER ONSHORE FLOW BUT ELEVATED POTENTIAL STILL POSS. STRONG WARM AIR ADVECTION AND WEAKER SECONDARY SHORT WAVE ALONG WITH AFTN INSTABILITY WL CONT TO TRIGGER SCT SVR CONVECTION INTO THE EVE. LOW LEVEL JET OF 20 TO 35 KTS THIS EVE EXPCD TO WKN AND SAG SWD DURING THE NGT...YET PERIOD OF ENHANCED SYNOPTIC SCALE LIFT ASSOCD WITH RIGHT ENTRANCE RGN EXPCD LTR TNGT ALONG WITH UPSTREAM WEAK SHORT WAVE IN VCNTY OF ND/CAN SO WL CONT LKLY WORDING FOR WITH TREND TWD CHC POPS LT TNGT. GFS IN LTR PERIODS OF SHORT TERM SHOWING FAIRLY GOOD RUN TO RUN CONTINUITY BUT SOME CONVECTIVE FEEDBACK IN MID LEVELS. SHORT TERM GUIDANCE IN AGREEMENT ON BRIEF RESPITE FM SVR THREAT ON THU AS BEST INSTABILITY SAGS SWD BUT WL CONT SML POPS AS SFC FNT EXPCD TO BE IN VCNTY AND NAM BUFKIT SHOWING CAPES EXCEEDING 3000 JOULES THU AFTN. BOTH NAM-WRF AND GFS IN GOOD AGREEMENT WITH 35 TO 40 KT LLJ STRENGTHENING BAROCLINIC ZONE FRI NGT OVER SWRN INTO CENTRAL WI. HENCE WL CONT LKLY WORDING IN NORTH AND EVEN EXPAND ONE TIER SWD. YET ANOTHER STRONGER SHORT WAVE TO MOVE ACRS AREA ON SAT/SAT NGT. FOR EXTENDED PERIODS FROM SAT NGT THRU WED...STILL EXPECT POTENT SHORT WAVE TROF TO MOVE THRU REGION EARLY IN PERIOD. FAIR AGREEMENT IN ENSEMBLES SHOWING SHORT WAVE TROF MOVING THRU WITH UPSTREAM KICKER LONG WAVE TROF AMPLIFYING AS IT PUSHES INTO WEST COAST. POOR AGREEMENT IN MEMBERS FOR EARLY NEXT WEEK AS RIDGING BUILDS INTO UPPER MIDWEST AHEAD OF LONG WAVE TROF. GFS AND DGEX SHOWING MORE PUNCH WITH BACK DOOR CDFNT SLIPPING THRU GTLAKES MON NGT. STABILITY MINIMAL BUT MAY BE ENOUGH LOW LEVEL CONVERGENCE FOR -SHRA. WL CONT TO WATCH NEXT SEVERAL RUNS FOR TRENDS. 500MB GFS HEIGHT ANOMOLIES SHOW 50 TO 75 METER POSITIVE ANOMOLIES ACRS WRN GTLAKES ASSOCD WITH RIDGING BY EARLY NEXT WEEK. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && MBK
Hazardous weather outlook, Aug 23, 11:10 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1110 PM CDT WED AUG 23 2006 WIZ046-047-051-052-056>060-062>072-240915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1110 PM CDT WED AUG 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM THURSDAY ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. SCATTERED STRONG AND POSSIBLY SEVERE THUNDERSTORMS WILL AFFECT PARTS OF THE AREA TONIGHT. THE MAIN SEVERE WEATHER RISKS ARE LARGE HAIL AND DAMAGING WINDS...HOWEVER AN ISOLATED TORNADO IS STILL POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON INTO THURSDAY NIGHT. MORE STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY. SOME OF THESE MAY PRODUCE HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-665-240915- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1110 PM CDT WED AUG 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM THURSDAY. SCATTERED STRONG AND POSSIBLY SEVERE THUNDERSTORMS ARE STILL LIKELY TONIGHT. SOME OF THESE THUNDERSTORMS COULD PRODUCE LARGE HAIL AND HIGH WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON INTO THURSDAY NIGHT. MORE STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY. MBK
In the hours before
Local storm report, Aug 24, 1:04 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
104 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL 1 S OXFORD 43.77N 89.56W
08/24/2006 E1.75 INCH MARQUETTE WI PUBLIC
MULTIPLE PUBLIC REPORTS OF GOLFBALL HAIL SOUTH OF THE
CITY OF OXFORD...RELAYED BY LAW ENFORCEMENT.
&&
DRHLocal storm report, Aug 24, 1:06 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
106 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL HARTLAND 43.10N 88.34W
08/24/2006 E0.25 INCH WAUKESHA WI PUBLIC
PEA SIZE HAIL ALONG WITH ESTIMATED 45 MPH WINDS.
&&
DRHLocal storm report, Aug 24, 1:09 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
109 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HAIL 3 NNE PORTAGE 43.59N 89.44W
08/24/2006 E0.75 INCH COLUMBIA WI TRAINED SPOTTER
&&
DRHLocal storm report, Aug 24, 1:14 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
114 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 AM TSTM WND DMG 3 NNE PORTAGE 43.59N 89.44W
08/24/2006 COLUMBIA WI TRAINED SPOTTER
TREE BRANCHES DOWN WITH ESTIMATED WIND GUSTS TO 60 MPH.
&&
DRHLocal storm report, Aug 24, 1:24 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
124 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM HAIL PARDEEVILLE 43.53N 89.30W
08/24/2006 E0.75 INCH COLUMBIA WI TRAINED SPOTTER
HAIL ALONG WITH ESTIMATED 45 TO 50 MPH WINDS.
&&
DRHLocal storm report, Aug 24, 1:25 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
125 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 AM HAIL 4 SW MIDDLETON 43.06N 89.56W
08/24/2006 M0.50 INCH DANE WI AMATEUR RADIO
&&
DRHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:16 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 74 min |
| Aug 23, 8:16 PM CDT | Tornado Warning | MKX | Sauk | 59 min |
| Aug 23, 8:47 PM CDT | Tornado Warning | MKX | Dane, Iowa | 58 min |
| Aug 23, 9:11 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 64 min |
| Aug 23, 9:13 PM CDT | Tornado Warning | MKX | Sauk | 62 min |
| Aug 23, 9:43 PM CDT | Tornado Warning | MKX | Dane, Iowa | 77 min |
| Aug 23, 10:14 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 76 min |
| Aug 23, 10:38 PM CDT | Tornado Warning | MKX | Sauk | 52 min |
| Aug 23, 10:58 PM CDT | Tornado Warning | MKX | Dane | 62 min |
| Aug 23, 11:28 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 47 min |
| Aug 24, 12:28 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 70 min |
| Aug 24, 12:36 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 69 min |
| Aug 24, 12:55 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 80 min |
| Aug 24, 1:40 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 80 min |
| Aug 24, 1:50 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 41 min |
| Aug 24, 2:00 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 90 min |
| Aug 24, 2:08 AM CDT | Severe Thunderstorm Warning | MKX | Green | 19 min |
| Aug 24, 2:36 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 39 min |
| Aug 24, 3:20 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 40 min |
| Aug 24, 3:30 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock | 45 min |
| Aug 24, 3:55 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 50 min |
| Aug 24, 4:15 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 45 min |
| Aug 24, 4:41 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 49 min |
| Aug 24, 5:07 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 53 min |
| Aug 24, 5:11 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 36 min |
| Aug 24, 9:39 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 18 min |
| Aug 24, 9:47 AM CDT | Special Marine Warning | MKX | 13 min | |
| Aug 24, 12:55 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 80 min |
| Aug 24, 1:23 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 53 min |
| Aug 24, 2:19 PM CDT | Severe Thunderstorm Warning | MKX | Green | 31 min |
| Aug 24, 3:20 PM CDT | Flash Flood Warning | MKX | Kenosha, Racine | 3 hr |
| Aug 24, 3:38 PM CDT | Special Marine Warning | MKX | 82 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.